# SDR SIMA2765

- Difficulty date: October 2, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4501968D
- Part serial: SPE998286
- Condition: Inoperative
- Location: Tail
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3507 - THE FLIGHT CREW REPORTED SMOKE BOTH CABIN AND COCKPIT WHEN BOTH PACKS WERE SELECTED.  PASSENGERS WERE EVACUATED.  NO INCIDENTS REPORTED.  APU PUT ON MEL AT THIS TIME.  MAINTENANCE REMOVED AND REPLACED APU IAW EMB MM.  OPERATIONAL AND LEAK CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
